MathSciNet Relay Station
MathSciNet bibliographic data
MR2413687 65M99
Baeumer, Boris; Kovács, Mihály; Meerschaert, Mark M. Numerical solutions for fractional reaction-diffusion equations. Comput. Math. Appl. 55 (2008), no. 10, 2212–2226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement